# SDR K11A2012070316003

- Difficulty date: June 15, 2011
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 48,966 hours, 54,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS SEVERAL AREAS OF CORROSION ON LOWER HORIZONTAL LEGS, 1X1 INCHES (NR 21942).
